The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.06 - June (1989 vol.38)
pp: 806-811
ABSTRACT
The authors consider two parallel Jacobi algorithms, due to R.P. Brent et al. (J. VLSI Comput. Syst., vol.1, p.242-70, 1985) and F.T. Luk (1986 J. Lin. Alg. Applic., vol.77, p.259-73), for computing the singular value decomposition of an n*n matrix. By relating the algorithms to the cyclic-by-rows Jacobi method, they prove convergence of the former for odd n and of the latter for any n. The aut
INDEX TERMS
convergence; Jacobi SVD algorithms; parallel Jacobi algorithms; singular value decomposition; convergence of numerical methods; matrix algebra; parallel algorithms.
CITATION
F.T. Luk, H. Park, "A Proof of Convergence for Two Parallel Jacobi SVD Algorithms", IEEE Transactions on Computers, vol.38, no. 6, pp. 806-811, June 1989, doi:10.1109/12.24289
17 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool